Top
10
Doctor insights on: Ibuprofen Overdose

Share
1

1
What are symptoms of an ibuprofen overdose?

What are symptoms of an ibuprofen overdose?

Overdose symptoms: Overdose symptoms of Ibuprofen include: abdominal pain, nausea, vomiting, drowsiness, dizziness, headache, tinnitus, and nystagmus. In severe cases, patients will experience gastrointestinal bleeding, seizures, hypotension, bradycardia or tachycardia, cardiac arrhythmias, acute renal failure, coma, respiratory depression, and cardiac arrest. ...Read more

See 1 more doctor answer

Ibuprofen (Definition)

Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more


2

2
What are typical signs of ibuprofen overdose?

What are typical signs of ibuprofen overdose?

Many symptoms: Ibuprofen overdose doesn't happen very often, but the symptoms can include: •ringing in the ears •blurred visiondiarrhea •bleeding •nausea/vomitingstomach pain •little to no urine production •wheezingheadache •confusion •dizziness •seizures. ...Read more

3

3
What are the tests for ibuprofen overdose?

What are the tests for ibuprofen overdose?

Ibuprofen OD tests: The primary organ toxicity that can develop from excess ibuporfen intake is kidney toxicity. Kidney function tests should be done. ...Read more

4

4
What is the treatment for ibuprofen overdose?

What is the treatment for ibuprofen overdose?

Activated charcoal: If presenting to the er within 1-2 hours of ingestion, activated charcoal can be administered to reduce absorption. Otherwise, physicians treat the symptoms of advil (ibuprofen) overdose, mainly maintaining cardiac, respiratory, and renal functioning such as IV fluids. ...Read more

5

5
Ibuprofen tablet and buscapan overdose, what to do?

Poison control: call poison control center first management should be symptomatic and supportive and include the maintainance of a clear airway and monitoring of cardiac and vital signs until stable. Consider oral administration of activated charcoal if within 1 hour of ingestion of a potentially toxic amount. ...Read more

6

6
Ibuprofen overdose 7 days ago, should I be concerned?

Perhaps: Sorry that is so vague but it depends on what you mean by overdose and if you had any kidney or liver issues beforehand. Ibuprofen is in a class of drugs that are called non-steroidal anti-inflammatory drugs (nsaids). Taken in large quantities, they can worsen kidney function or cause stomach bleeding from ulcers if you are concerned, as i always recommend, make an appointment with your doctor. ...Read more

7

7
Ibuprofen overdose 6 days ago and now i can't sleep. What should I do?

Ibuprofen overdose 6 days ago and now i can't sleep. What should I do?

Get medical eval: Ibuprofen can harm the kidneys if overdosed. If you have not been evaluated for the overdose and have new symptoms, medical evaluation and lab analysis are needed - sooner rather than later. ...Read more

9

9
What are the tests for ibuprofen overdose?

Ibuprofen OD tests: The primary organ toxicity that can develop from excess ibuporfen intake is kidney toxicity. Kidney function tests should be done. ...Read more

10

10
Ibuprofen overdose 7 days ago, what to do?

Ibuprofen overdose 7 days ago, what to do?

How much?: How did this happen? Accidental? On purpose? Since it was seven days ago, there is nothing to do but deal with the consequences. Are you having any symptoms? You need to contact your doctor. If this was an attempt at self harm I urge you to reach out to family, friends, clergy, even hotlines for support and help. ...Read more

Overdose (Definition)

When the maximum dose of medication ...Read more


Dr. Ravi Chand
1,228 doctors shared insights

Nuprin (Definition)

Nuprin ...Read more